Advertisement

Differential Equations

, Volume 46, Issue 2, pp 159–166 | Cite as

Asymptotics of solutions for a class of quasilinear second-order ordinary differential equations

  • R. G. Akhmetov
Ordinary Differential Equations
  • 41 Downloads

Abstract

We consider a class of quasilinear second-order ordinary differential equations that arise in the investigation of the problem on stationary convective mass transfer between a drop and a solid medium in the presence of a volume chemical reaction of power-law form [F(υ) ≡ υ ν ] for the case in which the Peclet number Pe and the rate constant k υ of the volume chemical reaction tend to infinity. We prove the existence and uniqueness theorem for a boundary value problem and analyze asymptotic properties of the solution.

Keywords

Volume Chemical Reaction Asymptotic Formula Kutta Method Asymptotic Representation Explicit Scheme 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gupalo, Yu.P., Polyanin, A.D., and Ryazantsev, Yu.S., Massoteploobmen reagiruyushchikh chastits s potokom (Mass and Heat Transfer of Reacting Particles and Flow), Moscow: Nauka, 1985.Google Scholar
  2. 2.
    Akhmetov, R.G., Asymptotics of Solutions for a Problem of Convective Diffusion with Volume Reaction near a Spherical Drop, Proc. Steklov Inst. Math. Suppl. 1, 2003, pp. S8–S12.Google Scholar
  3. 3.
    Il’in, A.M., Soglasovanie asimptoticheskikh razlozhenii reshenii kraevykh zadach (Matching of Asymptotic Expansions of Solutions of Boundary Value Problems), Moscow: Nauka, 1989.Google Scholar
  4. 4.
    Krylov, V.S., Diffusion Boundary Layer on a Surface of a Moving Drop for the Presence of a Volume Chemical Reaction, Izv. Akad. Nauk SSSR Mekh. Zhidk. i Gaza, 1967, no. 1, pp. 146–149.Google Scholar
  5. 5.
    Zhivotyagin, A.F., Effect of a Homogeneous Chemical Reaction on the Concentration Distribution in the Diffusion Trail of a Droplet, Vestnik Moskov. Univ. Ser. I Mat. Mekh., 1980, no. 6, pp. 73–78.Google Scholar
  6. 6.
    Akhmetov, R.G., Asymptotic Behavior of the Solution of the Convective Diffusion Problem with Volumetric Chemical Reaction, Zh. Vychisl. Mat. Mat. Fiz., 2002, vol. 42, no. 10, pp. 1600–1608.zbMATHMathSciNetGoogle Scholar
  7. 7.
    Akhmetov, R.G., Asymptotic Behavior of the Solution of a Convective Diffusion Problem with Volumetric Chemical Reaction in the Wake of a Particle, Zh. Vychisl. Mat. Mat. Fiz., 2006, vol. 46, no. 5, pp. 834–847.MathSciNetGoogle Scholar
  8. 8.
    Akhmetov, R.G., Existence and Asymptotic Behavior of Solutions of a Class of Second-Order Quasilinear Ordinary Differential Equations, Differ. Uravn., 2005, vol. 41, no. 6, pp. 723–729.MathSciNetGoogle Scholar
  9. 9.
    Babenko, K.I., Osnovy chislennogo analiza (Foundations of Numerical Analysis), Moscow, 2002.Google Scholar
  10. 10.
    Rakitskii, Yu.V., Ustinov, S.M., and Chernorutskii, I.G., Chislennye metody resheniya zhestkikh sistem (Numerical Methods for Solving Stiff Systems), Moscow: Nauka, 1979.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  • R. G. Akhmetov
    • 1
  1. 1.Bashkir State Pedagogical UniversityUfaRussia

Personalised recommendations